# SDR UF6A980502

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: JD539J0199001
- Condition: Damaged
- Location: Cargo
- Part time: 13,884 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FORWARD BAGGAGE DOOR LANDING ANGLE IS DAMAGED ON FORWARD AND AFT SHOOT BOLT PLATES.  MAINTENANCE REPAIRED DAMAGE IAW TOR 001634.  (M)
